# SDR SWIA200921789

- Difficulty date: June 8, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 37,037 hours, 30,511 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SIDE WINDOW CRACKED.  (FLT 1021)  REPLACED SIDE WINDOW.
